Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from depression, suicide attempt by overdose of liver medications. Suffering from pain in the knees and hip. Advice?

Hello, A neighbour, a 30 year old male is suffering from depression and 2 weeks ago attempted suicide by taking an overdose using a variety of medications that he found in his home. He was discovered and hospitalised and treated. I know that he received medication to protect his liver . My question is 2 weeks later he is suffering severe pain in his knees and hips,and can only walk slowly. Is this related to the depression/overdose? What is causing this? Thank you
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
as you have not mentioned the drugs which he has taken in large amount so it is difficult to tell that whether this is due to overdose or not but depression itself can cause such symptoms . mostly liver protective medications are dietary supplements and there over dosages don't cause such symptoms
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor